# SDR ASAA2022111540778

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 31,482 hours, 9,985 cycles
- System (JASC): 2310 · HF Communications System
- Part: Light
- Part number: G716401
- Part serial: 343
- Condition: Inoperative
- Location: Switch
- Part time: 31,807 hours, 10,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#HF/SAT SWITCH BACKLIGHT INOP. GROUNDED - YES. REPLACED HF/SAT PANEL REF B737-900 AMM 23-15-00-400-804.
